# SDR R61A201408051018

- Difficulty date: August 5, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000049
- Aircraft time: 22,891 hours, 17,346 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK RT HORIZONTAL STABILIZER L/E,  THE NR 1 RIB IS CRACKED. MX COMPLIED WITH RT L/E RIB REPAIR IAW SRM 51-41-01,51-41-02 AND ETD 2014-170-065680 FOR WORK DETAILS SEE N/R CONTINUATION CARDS VP-027603-2014/281 C1-C2.
